MAUDE Adverse Event Report: COVIDIEN TRI-STAPLE 2.0; STAPLE, IMPLANTABLE

COVIDIEN TRI-STAPLE 2.0; STAPLE, IMPLANTABLE
Model Number SIG45CTAVM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10.Concomitant products: egiaushort egiaushort endogia ultra univ sht stap - (lot# unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a procedure, while dividing the right upper lobe bronchus, the stapler failed, and the bronchus was not sealed.The surgeon successfully repaired the bronchus thoracoscopically without any endobronchial leak noted in the theater or postoperatively by suturing as a staple line replacement.Surgical time was extended by 20 minutes.The patient was discharged from the hospital without any complications.

Brand Name
TRI-STAPLE 2.0
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24235608
Report Number2647580-2026-00243
Device Sequence Number9220626
Product Code GDW
UDI-Device Identifier10884521543720
UDI-Public(01)10884521543720(17)300831(10)N5J1859Y(20)04
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIG45CTAVM
Device Catalogue NumberSIG45CTAVM
Device Lot NumberN5J1859Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/02/2026
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexMale